# SDR MASA200500423

- Difficulty date: May 31, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 26,253 hours, 22,521 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2836 PHL.  A GEAR DISAGREE MESSAGE DISPLAYED ON EICAS UPON GEAR EXTENSION.  THE CREW ADVISED THAT THE GEAR CAME DOWN AFTER 20 SECONDS.  THE AIRCRAFT WAS FERRIED TO PHL WHERE MX COULD NOT DUPLICATE THE FAULT.  MX REPLACED THE PRIORITY VALVE, SELECTOR VALVE AND GEAR DOOR SEQUENCING VALVE FOR PREVENTITIVE MX.
